... if I can alternate with an antibiotic cream to prevent infection, since the bandaids seem to be bothersome... Thanks!
You shouldn't use an antibiotic cream unless your doctor tells you to.
After about 5 to 10 days of treatment it is normal for your skin to become red and irritated. As treatment is continued, sores and crusts may appear. These raw areas result from the destruction of defective skin cells. They are a necessary part of treatment - and not a sign of a bacterial infection.
If you are concerned about how you are tolerating the cream see your dermatologist again for a quick check up.
Your specialist may recommend a moisturiser or a mild topical steroid to promote healing.
- Fluorouracil Information for Consumers
- Fluorouracil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluorouracil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Imiquimod - I am on week 5 day 2 of using aldara cream for basal cell carcinoma and it's at my worst
Posted 4 Aug 2015 • 1 answer
Posted 26 Jan 2016 • 3 answers
Posted 18 Mar 2016 • 0 answers
Posted 21 Mar 2016 • 0 answers
Posted 12 Aug 2017 • 0 answers